# SDR HNAA0500063

- Difficulty date: July 6, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 42,503 hours, 47,279 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3022383
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,503 hours, 47,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUCTUATED IN FLIGHT STAYED BETWEEN 40-55 PSI OVER 3 MINUTES.  REMOVED AND REPLACED HYDRAULIC PUMP GARLOCK SEAL.
